# SDR UPS404654

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 0353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND FRAME AND REINFORCEMENT ANGLE CRACKED ON BS 2000 LBL 54 UNDER FLOOR STRUCTURE.  MAINTENANCE REPAIRED CRACK IAW SRM 51-40-03.
